Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Skin problems / warts?
Jun 10, 2003

I had what was diaganosed as "Psuedo Porpheria Cuetania Tarda"(my hands were blistering when in the sun, then scarring appeard in the areas which were effected by the blistering which appear to be "flat warts" but Dr. said they weren't - after having shingles recently and taking Valtrex 100mg 3x Daily, they (flat warts) seemed to improve, talked to doc. we did a second week of Valtrex and my hands cleared up, about a week after stopping that med, the warts seemed to return, now trying Valtrex 100mg QD, but it doesn't seem to be enough, do you have any ideas or suggestions? - Poz for 20+ yrs & meds 14yrs+, CD4=250 Viral <50.

Response from Dr. Henry

It wasn't clear whether the belief was that herpes somehow secondarily infeted some of the lesions involved with the pseudo-PCT. Pseudo-PCT is a condition I haven't had any experience with in the setting of HIV infection. Some drugs can trigger standard PCP (such as alcohol, sulfa drugs. ? some hormones) with photo-sensitivity as the key feature. Was herpes virus actually cultured or did a biopsy support that diagnosis? For treatment of warts some report some success with topical Aldara cream. Any other ideas from readers would be appreciated. KH



Previous
Drug Interactions with HAART and Cardiac Medications
Next
combivir/kaletra newbie - side effects?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement